Translator Disclaimer
June, 1966 On the Semimartingale Convergence Theorem
S. Johansen, J. Karush
Ann. Math. Statist. 37(3): 690-694 (June, 1966). DOI: 10.1214/aoms/1177699463

Abstract

This paper consists of three parts: first a new simple proof of the semimartingale theorem of Doob is given, next the limit function is identified as the derivative of a certain $\sigma$-additive set function. Finally it is shown how the approach of Sparre-Andersen and Jessen can be generalized to give the convergence and the identification of the limit function for a semimartingale.

Citation

Download Citation

S. Johansen. J. Karush. "On the Semimartingale Convergence Theorem." Ann. Math. Statist. 37 (3) 690 - 694, June, 1966. https://doi.org/10.1214/aoms/1177699463

Information

Published: June, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0154.42802
MathSciNet: MR192544
Digital Object Identifier: 10.1214/aoms/1177699463

Rights: Copyright © 1966 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.37 • No. 3 • June, 1966
Back to Top